# SDR MASA2011050302596

- Difficulty date: May 2, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 16,209 hours, 12,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 8 CEILING EMER LIGHT OUT.  RELAMPED EMERGENCY LIGHT.
